Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What could be the reason for bottom left side is swollen and hurts ?

Hi I m 22 years old my weight is 199 or 200 my height is 5,8 and my bottom left side is swollen n hurts when I move and my inside of my rib cage is burning n swollen as well, also I have like a golf ball size ball in my lower back it doesn t really hurts but it makes my hold back numb and my left leg hurt my arm as well and my left testicle.I m really exhausted I haven t sleep well in 12 days already. I m really scare I have no insurance and I have no idea what s wrong w me^. I m afraid of going to the doctor ...
Tue, 26 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
Hi dear

Welcome to HealthcareMagic.

I can understand your pain.With multiple symptoms like this i seriously advise you to visit your Physician and get routine workup done.You might be having an infection which is effecting your bones or any disease process that influences many systems.It is very important for you to get screened for Tuberculosis , cancer .

Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi there, I am concerned about my 20 month little girl. She has had swollen temples for months now and don t know if it s just fat pouches or something more? They seem to be gradually getting bigger and sit just below the temples. Also for quite some time the tops of her eyes are puffer and sometimes look as if a little bruised. She has a condition that is similar to hydro nephrons. Her situation is a little different as they can not find any obstruction or tightening of tubes or kidney issues etc... But kidneys and tubes remain swollen. Could the face swelling be connected. Los she had a slightly lazy eye when little and remained ever so slightly now. When she was smaller she went through a whole heap of changes that scared me many times she had wired head twitches that continued for months. Tilted head to one side and still des that occasionally. Her ears Keats bothered her and till this day seem too. She will get my finger and push it in her ears as if to say its hurting or bothering me. Another thing that is unusual with her eyes is that you have the coloured part of eye and then the white, with hers you have the coloured part, then a really intensified solid white, then a section of grayish white. I personally always thought there was something wrong with her eyes and ears and all docs have said nothing wrong. My gut Keri s telling me there is something and I don t wantvt find out later that I could have done so etching about it had it been diagnosed! I m going out of my mind with all these things kidneys being the more serious thing but I have horrible thought of brain rumors etc... She had very bad plagiocephaly when she was younger but slowly got corrected. This affected the face just a little and wonder could that have done something on the inside to disturb the ear canals etc or eyes tat she has puffiness with what looks like bruising in the end corners and in.

doctor1 MD

I woke up yesterday with a swollen lip, ( bottom lip left side) with what seem to be hives, as far as i know i have no allergies, my lip itches and burns and after 36 hours is still swollen, what could be the cause and how do you think i could fix it?

doctor1 MD

Hi, 4 days ago I was smoking cigarettes with my friend then a day later I developed swollen tonsils. now only the right one is swollen and the gum behind the bottom wisdom tooth on the same side is soar. I feel that my groins hurt a little to. What could be the cause?

Recent questions on  Tuberculosis

doctor1 MD

Hi! I am 22 years old i was 84 kgs height 5ft4inch i was suffering from lungs tuberculosis because of which i lost 15 kgs..my doctor put me on akurit-4 for 2 months and after that my x ray report came normal so he changed and put me on r-cinex..now i have started gaining weight i have gained 4 kgs..but my biggest issue is i don t wanna gain instead wanna reduce... please tell what should i do to not gain weight with medication..please help

doctor1 MD

I m on tb treatment for intestine and have also been operated for rt hemicolectomy. I want to know whether this tb medication will affect me from conceiving after full medication since my periods are little irregular. I m on treatment since last two months

doctor1 MD

my dad is on TB (tuberculosis) medication for a week now. Suddenly he has been experiencing leg pain while deep asleep at night, which wakes him up a several times at night. He is diabetic too. His sugar is high and is on insulin. Anything that can help him with the pain.

doctor1 MD

Have you heard of taking dipirydamole (cardoxin) concurrent with doxorubicin to prevent (circumvent) drug resistance or MDR? have you ever prescribed dipirydamole any of your patients taking this chemo drug? if so why not? Any other tricks up your sleeve to prevent or reverse this bane of chemotherapy called drug resistance or MDR? Looking foreward to your answer

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause liver desease. We waant to help it not cause more!